# SDR DALA2016033102547

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 61,626 hours, 20,261 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Sequence
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R EXIT DOOR WILL NOT OPEN HANDLE SHOWS OPEN WILL NOT MOVE TO THE CLOSED POSITION. FOUND DOOR 2R INSIDE HANDLE MECHANISM OUT OF SEQUENCE.  REMOVED AND REINSTALLED DOOR 2R INSIDE HANDLE IAW AMM 52-1-13.  DOOR OPEN AND CLOSED WITHOUT OBSTRUCTION.  OK FOR CONTINUED SERVICE.
